# SDR SIMA20150108004

- Difficulty date: January 8, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,230 hours, 23,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM INBD SUPPORT CRACKED BETWEEN FRAME 47 - 48.  REMOVED CRACKED RT BEAM INBD SUPPORT AT FRAME 46 - 50.  INSTALLED SERVICEABLE BEAM SUPPORT IAW SRM 53-23-01, 51-20-01 & 51-40-02.  SEE TURNOVER FOR DETAILS.
